# SDR DALA2025042403197

- Difficulty date: April 20, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 64,859 hours, 31,134 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3276 DISC: PERFORM ER/A 624308-14 FOR GAIN ACCESS TO REPLACE CONTINUITY FITTINGS ON WINDSHIELD AREA. C/A: COMPLIED WITH ER/A 624308-14 REV ORIGINAL MATCHES WITH ALL STEPS OF ER/A 624308-14 PRI REV 0 IT IS BEEN VALIDATED. PERFORMEDREPAIR INSTRUCTIONS ON CONTINUITY FITTINGS ON WINDSHIELD AREA AS PER ER/A 624308-14 REV ORIGINAL, SECTION I, HAS BEEN COMPLIEDWITH, APPROVED DATE: 10/APR/25 JOB COMPLETE. (LP: 0923827)
